Global stability for a stage-structured predator-prey model

TitleGlobal stability for a stage-structured predator-prey model
Publication TypeJournal Article
AuthorsGeorgescu, Paul, and Gheorghe Morosanu
Journal titleMathematical Sciences Research Journal
Year2006
Pages214 - 228
Volume10
Issue8
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5852), last updated on Tue, 22 Sep 2009 10:17:22 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: